My OBGYN put my on the birth control pill ZOVIA (it's a generic form of another pill I think) in order to stop some serious hormonal bleeding. My dose is 50E once a day, and I was instructed to take it normally. The bleeding stopped quickly (which was amazing!!), but during my week of placebo pills I did not get a period; I bled a small amount after my first pill, and went the rest of the week experiencing normal discharge. This was my first month on the pill, and I have not been at all sexually active.
So, as a first time birth control taker, is it normal to skip periods every once in a while? Could it be the high dosage pill, or just my body adjusting? The hormonal bleeding lasted from December until February, so my body is pretty tired of bleeding I think...
Thanks for the advice!!
-------------------- Lovee Posts: 9 | From: California | Registered: Dec 2010
| IP: Logged |
Honestly, it may just be because it did its job and stopped the bleeding - and is now trying to work your body into a more typical cycle. Our bodies don't always react as we think they may the first couple of months on the pill, it takes them a little time sometimes to get used to the hormones.
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3429 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.